Toggle Main Menu Toggle Search

Open Access padlockePrints

Modelling and sample size reestimation for longitudinal count data with incomplete followup

Lookup NU author(s): Professor Robin Henderson



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Sage Publications Ltd., 2017.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Asendorf T, Henderson R, Schmidli H, Friede T

Publication type: Article

Publication status: Published

Journal: Statistical Methods in Medical Research

Year: 2017

Volume: 28

Issue: 1

Pages: 117-133

Print publication date: 01/01/2019

Online publication date: 21/06/2017

Acceptance date: 21/05/2017

Date deposited: 06/06/2017

ISSN (print): 0962-2802

ISSN (electronic): 1477-0334

Publisher: Sage Publications Ltd.


DOI: 10.1177/0962280217715664


Altmetrics provided by Altmetric


Funder referenceFunder name
FR 3070/1-1